Volume 16,Issue 3,1996 Table of Contents

Other Issues:  


Smooth and Strongly Smooth Points of Finite Order in Some Banach Spaces
  Wang Shushi
  1996,16(3):319-324 [Abstract(1713)]  [View PDF]
On the Improvements of Alth?fer-Sillke Inequality
  Fu Fangwei
  1996,16(3):325-328 [Abstract(1556)]  [View PDF]
A Relation Theorem On Ap-Weighted Function and VMO
  Liu Xiaohua,Yan Qingxu and Wang xiuhong
  1996,16(3):329-332 [Abstract(1783)]  [View PDF]
Oscillations of Unstable Second Order Differential Equations Nonlinear Neutral
  Wang Qiru
  1996,16(3):333-337 [Abstract(1632)]  [View PDF]
Note on a Paper of Deutsch
  Pang Mingxian
  1996,16(3):338 [Abstract(1437)]  [View PDF]
Criteria for Regular Local Rings
  Zhou Caijun
  1996,16(3):339-342 [Abstract(1493)]  [View PDF]
On Density Lower Bounds of Two Dimensional Bandwidth
  Lin Yixun
  1996,16(3):343-349 [Abstract(1972)]  [View PDF]
  1996,16(3):350 [Abstract(1513)]  [View PDF]
Remark on Two Results of Nunokawa
  Liu Jinlin
  1996,16(3):351-354 [Abstract(1528)]  [View PDF]
On Pseudo-projective Modules
  Tong Wenting
  1996,16(3):355-358 [Abstract(3186)]  [View PDF]
On the Spectrum of the Laplacian Operators on Minimal Submanifolds
  Qu Chengqin and Ouyang Chongzhen
  1996,16(3):359-367 [Abstract(1898)]  [View PDF]
The Stability of Anti Invariant Minimal Submanifolds in Sasakian Manifold
  Xu Zhicai and Li Haizhong
  1996,16(3):368-370 [Abstract(1560)]  [View PDF]
ε-Chaos on Inverse Limit Space
  Li Mingjun
  1996,16(3):371-375 [Abstract(1673)]  [View PDF]
The Computation of Topological Degree for Cone Maps in a Locally Convex Space
  Liang Fanghao
  1996,16(3):376-378 [Abstract(1568)]  [View PDF]
The Topological Entropy of Monotone Maps on Circles
  He Lianfa and Wang Zaihong
  1996,16(3):379-382 [Abstract(1728)]  [View PDF]
Special Singular Indices of T-Spaces as Invariant Quanta of T-Homotopy Types of T-Spaces
  Zhang Zengxi
  1996,16(3):383-386 [Abstract(1764)]  [View PDF]
Solvability of a Sublinear Elliptic Partial Differential Equation at Resonance
  Han Zhiqing
  1996,16(3):387-392 [Abstract(1658)]  [View PDF]
Gaussian Curvature Equation on the Whole Plane
  Wang Yuanming and Wang Mingwang
  1996,16(3):393-397 [Abstract(1660)]  [View PDF]
L-Fuzzy Set and Prime Element Nested Sets
  Shi Fugui
  1996,16(3):398-402 [Abstract(1921)]  [View PDF]
Polynomials over Finite Fields with the Commuting Diagram Properties
  Shao Jiayu and Guo Jingming
  1996,16(3):403-409 [Abstract(1597)]  [View PDF]
On Convergence of the Interpolation Sequence of Rational Functions with Preassigned Poles
  Zhu Laiyi and Gao Shichen
  1996,16(3):410-412 [Abstract(1775)]  [View PDF]
Characterization of Monoids by L-Inverse Left Acts
  Liu Zhongkui
  1996,16(3):413-420 [Abstract(2026)]  [View PDF]
The Existence of Regular Order and the Nilpotency Length of Finite Groups
  Wang Yanming
  1996,16(3):421-426 [Abstract(1569)]  [View PDF]
Symmetric Bi-derivations and Commutativity of Prime Rings
  Deng Qing
  1996,16(3):427-430 [Abstract(2192)]  [View PDF]
Conditions for a Graded Ring A、A and Smash Product A#G* to be Subdirectly Irreducible Rings
  Wei Junchao and Chen Jianhua
  1996,16(3):431-435 [Abstract(1641)]  [View PDF]
Some Results of The Smash Product Associated with a G-graded Ring and a G-set
  Sun Jianhua
  1996,16(3):436-440 [Abstract(1584)]  [View PDF]
Tensor Products of Lattice Ordered Modules over K-f Rings
  Zhou Wei
  1996,16(3):441-444 [Abstract(1839)]  [View PDF]
Some Properties of Residual Intersection and Generic Residual Intersection
  Wang Wenju
  1996,16(3):445-451 [Abstract(1764)]  [View PDF]
A Fixed Points Theorem for Twist Maps
  Ma Ruyun,Fu Shengmao and Li Zhancun
  1996,16(3):452-454 [Abstract(1753)]  [View PDF]
Some Properties of Two parameter Stochastic Processes with Stationary Independent Increments in an Origin
  Li Yingqiu
  1996,16(3):455-460 [Abstract(1943)]  [View PDF]
The Influence to Parameter Estimation in a General Linear Regression Model with Linear Transformations
  Liu Jinshan
  1996,16(3):461-466 [Abstract(1715)]  [View PDF]
On Hua-Wang Type Inequalities
  Wang Wanlan
  1996,16(3):467-470 [Abstract(1716)]  [View PDF]
RMI Solver for Constant Coefficient Linear Differential Equations
  Wang Jiandong,Zhu Wujia,Xiao Xi′an and L. C. Hsu
  1996,16(3):471-476 [Abstract(2359)]  [View PDF]
(T+λI)-1 is not Necessarily a Nonexpansive Mapping
  Wang Weimin
  1996,16(3):477-478 [Abstract(1534)]  [View PDF]